# SDR 2002UALA01145

- Difficulty date: July 8, 2002
- Submitted: July 16, 2002
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 39,127 hours, 14,428 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Failed
- Location: Left
- Stage of operation: LD
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LOSS OF LEFT SYSTEM HYDRAULICS.
